# SDR DALA2015071504377

- Difficulty date: July 14, 2015
- Submitted: July 15, 2015
- Operation: Air carrier
- Aircraft: N988DL
- Make and model: Doug MD-88
- Aircraft serial: 53339
- Aircraft time: 60,554 hours, 43,634 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Corroded
- Location: Nr 4 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LT WING NR 4 SLAT PANEL XOS=380.   SLAT WAS REPAIRED IAW SRM 57-02, PAR 9.
